# SDR ASAA2021120836865

- Difficulty date: December 8, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 50,432 hours, 14,661 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 42TGCM
- Condition: Defective
- Location: Flight Deck
- Part time: 25,113 hours, 7,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 LCD SEGMENT ALWAYS ILLUMINATED IN MCP VERTICAL SPEED WINDOW. GROUNDED - YES. REPLACED THE MCP, ALL TEST PASSED. REF B737-800 AMM TASK 22-11-34-400-801.
